About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 237045, 12 pages
http://dx.doi.org/10.1155/2011/237045
Research Article

Homotopy Analysis Method for Solving Foam Drainage Equation with Space- and Time-Fractional Derivatives

Department of Mathematics, Neyshabour Branch, Islamic Azad University, Neyshabour, Iran

Received 4 May 2011; Accepted 12 May 2011

Academic Editor: Shaher M. Momani

Copyright © 2011 Hadi Hosseini Fadravi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hadi Hosseini Fadravi, Hassan Saberi Nik, and Reza Buzhabadi, “Homotopy Analysis Method for Solving Foam Drainage Equation with Space- and Time-Fractional Derivatives,” International Journal of Differential Equations, vol. 2011, Article ID 237045, 12 pages, 2011. doi:10.1155/2011/237045